# SDR AALA202302109424

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A300*
- Aircraft serial: 6647
- Aircraft time: 2,247 hours, 8,655 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE O2 MASKS DEPLOYED ROW 33ABC,36ABC,11DEF. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPACKED O2 MASKS PER AMM 35-21-43-550-801-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF MANUAL MASK RELEASE PER AMM 35-23-00-710-001-A.
